Please use this identifier to cite or link to this item:
Title: An initial-boundary value problem for the Korteweg-de Vries equation on the negative quarter-plane
Authors: Leach, JA
Shaw, S
Keywords: Korteweg-de- Vries equation;Asymptotic analysis;Dispersive shock wave
Issue Date: 2009
Publisher: Elsevier
Citation: Wave Motion. 47(2): 85-102
Abstract: For the abstract of this paper, please see the PDF file.
ISSN: 0165-2125
Appears in Collections:Dept of Mathematics Research Papers
Mathematical Sciences

Files in This Item:
File Description SizeFormat 
Neg q-p bore v2.pdf567.86 kBAdobe PDFView/Open

Items in BURA are protected by copyright, with all rights reserved, unless otherwise indicated.